Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 44 of 93 found articles
 
 
  Convergence of numerical solution to stochastic delay differential equation with Poisson jump and Markovian switching
 
 
Title: Convergence of numerical solution to stochastic delay differential equation with Poisson jump and Markovian switching
Author: Ronghua, Li
Zhaoguang, Chang
Appeared in: Applied mathematics and computation
Paging: Volume 184 (2007) nr. 2 pages 13 p.
Year: 2007
Contents:
Publisher: Elsevier Inc.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 44 of 93 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands